# SDR CAL951036

- Difficulty date: November 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59207
- Make and model: Boeing 737130
- Aircraft serial: 19024
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Inoperative
- Location: Aft Exterior
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND THE RT AFT EXTERIOR EMERGENCY LIGHT INOPERATIVE.  THE RT AFT EXTERIOR LIGHT ASSY WAS REMOVED AND REPLACED IAW MM 33-51-01.  (X)
